Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LOCATOR DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
IMPLANT DIRECT SYBRON MANUFACTURING LLC LOCATOR DRILL
Catalog Number
LDRILL
Medical Device Problem Code
Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
01/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Per complaint (b)(4), a vial for a step drill was packaged with a cortical bone drill.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.
New Search
Submit an Adverse Event Report
Brand Name
LOCATOR DRILL
Common Device Name
LOCATOR DRILL
Manufacturer
(Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key
8324306
Report Number
3001617766-2019-00050
Device Sequence Number
14024698
Product Code
DZI
UDI-Device Identifier
10841307117179
UDI-Public
10841307117179
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
PMA/510(K) Number
K081396
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,user f
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Inspection
Type of Report
Initial,Followup
Report Date
(Section B)
03/20/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Catalogue Number
LDRILL
Device Lot Number
127062
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
02/08/2019
Initial Date Received by Manufacturer
01/11/2019
Supplement Date Received by Manufacturer
03/12/2019
Initial Report FDA Received Date
02/08/2019
Supplement Report FDA Received Date
03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1